# SDR 9JLA2022042624561

- Difficulty date: April 30, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N64LV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600345
- Aircraft time: 8,039 hours, 5,907 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Part number: 066011450101
- Part serial: 2021
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON POWER UP THE TCAS FAILED INITIALIZATION. THE BASE MAINTENANCE TEAM DETERMINED THE TCAS PROCESSOR HAD FAILED. THE TCAS UNIT WAS REMOVED AND A TESTED TCAS UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
